# SDR 97ZZZM24

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 522
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL FOUND CORROSION TO BE BEYOND LIMITS AT THE FORWARD CARGO PIT FRAME STATION 522 FROM STRINGER 28R TO STRINGER 29L.  (M)
